# SDR YENA20150728292

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 25,877 hours, 15,958 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10139521
- Part serial: 2011040333
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,272 hours, 4,113 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 2 BLEED FAILED WITH NR 1 BLEED ON MEL.  CABIN TEMPERATURE FLUCTUATING.  TROUBLESHOT IAW FIM REF 36-11-00-810-810-A.  FOUND NR 2 ENGINE NAPRSOV BUTTERFLY VALVE SEAL DETONATED AND NOT HOLDING PRESSURE.  R & R ENGINE NAPRSOV, OK FOR SERVICE.
